The moment problem on divisible abelian semigroups

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)45-53
Number of pages9
JournalHokkaido Mathematical Journal
Volume19
Issue number1
DOIs
Publication statusPublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The moment problem on divisible abelian semigroups. / Sakakibara, Nobuhisa.

In: Hokkaido Mathematical Journal, Vol. 19, No. 1, 1990, p. 45-53.

Research output: Contribution to journalArticle

@article{4c2efdcaa7184da08d591df8ce29f6b4,
title = "The moment problem on divisible abelian semigroups",
author = "Nobuhisa Sakakibara",
year = "1990",
doi = "10.14492/hokmj/1381517170",
language = "English",
volume = "19",
pages = "45--53",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - The moment problem on divisible abelian semigroups

AU - Sakakibara, Nobuhisa

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84972502052&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972502052&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1381517170

DO - 10.14492/hokmj/1381517170

M3 - Article

AN - SCOPUS:84972502052

VL - 19

SP - 45

EP - 53

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -